The Annals of Mathematical Statistics

Stochastic Processes on a Sphere

Richard H. Jones

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 1 (1963), 213-218.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704257

Digital Object Identifier
doi:10.1214/aoms/1177704257

Mathematical Reviews number (MathSciNet)
MR170378

Zentralblatt MATH identifier
0202.46702

JSTOR
links.jstor.org

Citation

Jones, Richard H. Stochastic Processes on a Sphere. Ann. Math. Statist. 34 (1963), no. 1, 213--218. doi:10.1214/aoms/1177704257. http://projecteuclid.org/euclid.aoms/1177704257.


Export citation